# SDR COMA0060526

- Difficulty date: June 15, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 11,183 hours, 10,560 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 294
- Condition: Malfunctioned
- Location: Angle Of Attack
- Part time: 10,319 hours, 10,074 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING TAKEOFF.  REPLACED THE AOA SENSOR.
